# SDR AALA20020488

- Difficulty date: April 3, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION STATION 1203 NR 1 TRACK.  INSTALLED NEW TRACK STATION 1174 TO 1307 51-01.
